# SDR 2011FA0000577

- Difficulty date: August 6, 2011
- Submitted: September 7, 2011
- Operation: General aviation
- Aircraft: N28ZZ
- Make and model: Namer T28C
- Aircraft serial: 140071
- Aircraft time: 8,981 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: G75482
- Condition: Failed
- Location: Nlg
- Component: Nlg
- Component part number: RA75400
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROLLOUT AND AT APPROX 500' AFTER NOSE WHEEL TOUCHED DOWN AT LANDING, THE LOWER SECTION OF THE NOSE STRUT BROKE OFF.   STRUT BROKE AT POINT WHERE THROUGH-BOLT IS INSTALLED.  THIS BOLT HOLDS THE LOWER SECTION OF THE OLEO STRUT (PISTON) TO THE NOSE GEAR FORK.
